# SDR AALA20050046

- Difficulty date: January 21, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO EXTEND NOSE WHELL ON FINAL APPROACH.  USED GRAVITY EXTENSION AND NOSE GEAR LOWERED.  LANDED BOS WITHOUT INCIDENT AND AIRCRAFT TOWED TO GATE DUE TO LOSS OF NOSE WHEEL STEERING.  PULLED CVR CIRCUIT BREAKER.  CLOSED NOSE WHEEL DOORS TO ACTIVATE SEQUENCE VALVE FOR STEERING TO RETURN.  NO VISUAL DISCREPANCIES NOTED.  AIRCRAFT IS BEING FERRIED TO JFK FOR FURTHER TROUBLE SHOOTING.
